Boundary Distributions with Respect to Chebyshev's Inequality
Peter Bias, Shawn Hedman & David Rose
Journal of Mathematics and Statistics, Volume 6, Issue 1, pp. 47–51 · doi.org/10.3844/jmssp.2010.47.51
Abstract
Variables whose distributions achieve the boundary value of Chebyshev’s inequality are characterized and it is found that non-constant variables with this property are symmetric discrete with at most three values. Nevertheless, the bound of Chebyshev’s inequality remains optimal for the class of continuous variables.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Bias, P., Hedman, S. & Rose, D. (2010). Boundary Distributions with Respect to Chebyshev's Inequality. Journal of Mathematics and Statistics, 6(1), 47–51. https://doi.org/10.3844/jmssp.2010.47.51
- Licence
- © Science Publications
- Issue
- Volume 6, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
